# SDR GLBA2003145

- Difficulty date: November 5, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 17,691 hours, 23,144 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE, DAMAGED RT I/B WING, RT O/B WING AND RADOME.   REPLACED LT INBD LEADING EDGE PN 114-120028-23
